10 results for K. Prudhvi.

Parameters for your search query:
Keyword    K. Prudhvi

Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Points and Common Fixed Points for Four Self-Mappings via Weakly Compatible Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2017, 5(3), 112-114. DOI: 10.12691/ajams-5-3-5
Pub. Date: September 07, 2017Views: 220Downloads: 146
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Result in Ordered Complete Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2016, 4(2), 43-45. DOI: 10.12691/ajams-4-2-3
Pub. Date: May 12, 2016Views: 1350Downloads: 1019
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Fixed Point Result of Expanding Mappings in Complete Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2015, 3(1), 1-2. DOI: 10.12691/jmsa-3-1-1
Pub. Date: June 08, 2015Views: 2017Downloads: 1604
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorem in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(2), 68-70. DOI: 10.12691/ajams-3-2-4
Pub. Date: April 07, 2015Views: 2325Downloads: 1579
Open AccessArticle
Export: RIS | BibTeX | EndNote
A Common Fixed Point Theorem for Pair of Mappings in Cone Metric Spaces
Journal of Mathematical Sciences and Applications. 2017, 5(1), 17-18. DOI: 10.12691/jmsa-5-1-2
Pub. Date: February 18, 2017Views: 1199Downloads: 908
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Theorems on c-distance
American Journal of Applied Mathematics and Statistics. 2017, 5(1), 8-10. DOI: 10.12691/ajams-5-1-2
Pub. Date: January 22, 2017Views: 1160Downloads: 808
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Point Theorem for Weakly Contractive Mappings in Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2015, 3(4), 161-163. DOI: 10.12691/ajams-3-4-5
Pub. Date: August 09, 2015Views: 1796Downloads: 1281
Open AccessArticle
Export: RIS | BibTeX | EndNote
Coincidence Point Theorem of Two Self-Mappings in Ordered Cone Metric Spaces
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 249-251. DOI: 10.12691/ajams-2-4-15
Pub. Date: August 24, 2014Views: 6107Downloads: 2822
Open AccessArticle
Export: RIS | BibTeX | EndNote
Common Fixed Points in Cone Metric Spaces
American Journal of Mathematical Analysis. 2013, 1(2), 25-27. DOI: 10.12691/ajma-1-2-2
Pub. Date: April 30, 2013Views: 9133Downloads: 4411
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Fixed Point Results in S-Metric Spaces
Journal of Mathematical Sciences and Applications. 2016, 4(1), 1-3. DOI: 10.12691/jmsa-4-1-1
Pub. Date: January 31, 2016Views: 2500Downloads: 1848
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals



Article Types